MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142730490
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A clave of the following medical device: 'plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in' reportedly broke during a patient's infusion of an unspecified fluid/infusate.This could likely lead to leakage.The involved patient was not harmed.
 
Additional Manufacturer Narrative
Received one used 142730490 plum 150 ml burette set for inspection.As received, the clave was observed to be partially broken from the upper lid of the burette.One side was higher than the other, typical of a bend break.The reported complaint can be confirmed.The probable cause of the broken clave is due to an unintentional bending force during use.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24613418
Report Number9615050-2026-00196
Device Sequence Number10181434
Product Code FPA
UDI-Device Identifier10887787008804
UDI-Public(01)10887787008804(17)280401(10)14363684
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14363684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown